# SDR SWIA200616951

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 23,637 hours, 33,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLES LEFT AND RIGHT CRACKED BELOW COCKPIT ENTRY STEP, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT AND RIGHT VERTICAL ANGLES IAW SRM 51-10-02, PG 3, SEC 3A AND 51-40-02.
